# SDR N6WA2021111903

- Difficulty date: November 18, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N531GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10218
- Aircraft time: 40,580 hours, 28,324 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: False Indication
- Stage of operation: TX
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY EXIT DOOR INDICATION FLUCTUATING - RETURN TO GATE. DEFERRED LEFT OVERWING EXIT INDICATION AS PER MEL 52-70-03 CAT C OCN 70075694 AUTHORIZED BY MXC
